# SDR 96ZZZM1208

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING LAYOVER, MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE.  FEEDER CABLES WERE CHECKED FOR SECURITY AND BATTERY PACK, MFG P/N 5822-2, WAS CHANGED.  OPERATIONAL CHECK NORMAL.  (M)
